# SDR V0XR201004160002A

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 145269
- Aircraft time: 23,568 hours, 20,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR GUSSET FR 59-61 IS CORRODED BEYOND LIMITS. R & R CTR GUSSET. W/C 1154.  (V0XR)
